-25% Off

Brustan -100ml

KSh200.00 KSh150.00

  • This is a suspension used to relieve pain, fever and inflammation in children.
  • Each 5 ml of the suspension contains ibuprofen 100 mg
  • content: 100 ml liquid suspension

Description

  • This is a suspension used to relieve pain, fever and inflammation in children.
  • Each 5 ml of the suspension contains ibuprofen 100 mg
  • content: 100 ml liquid suspension

Reviews

There are no reviews yet.

Be the first to review “Brustan -100ml”

Your email address will not be published. Required fields are marked *